# SDR COEA2025061713913

- Difficulty date: January 5, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110584200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK  COE/MAJOR REPAIR:  R/H WING AFT SPAR UPPER CHORD RIBS 13-18.
